Couldn't find what you looking for?

TRY OUR SEARCH!

So, I have been on the nuvaring for the past four months and I am sexually active, and have been since the end of June. I leave the nuvaring between three-four weeks and I take it out and replace it right away with a new ring. I haven't been having any problems up until recently. For the past eight days I have been spotting/bleeding, and for the past two days it has become brown and my flow is lighter than it was.
I'm starting to get really worried because I didn't have any spotting in the early months of being on nuva ring. what could this mean?

Loading...

Hi Sarah, I'm not entirely sure what it is but do bear in mind that sometimes your periods can be irregular just based on stress or other problems. Do you think that might be the issues/ I think that your birth control has been pretty regular so I don't think that that's the issue. Have oyu tried a pregnancy test just to be sure?
Reply

Loading...

Yeah I took a pregnancy test just to be on the safe side and it was negative, thank god.
And the spotting stopped two days ago, so I think it was my body getting used to not having a period.
Thank you!
Reply

Loading...